Advertisement

International Journal of Theoretical Physics

, Volume 50, Issue 4, pp 1052–1059 | Cite as

Cryptohermitian Hamiltonians on Graphs

  • Miloslav Znojil
Article

Abstract

A family of nonhermitian quantum graphs is proposed and studied via their discretization.

Keywords

Quantum mechanics Non-Hermitian Hamiltonians Quantum graphs Discrete lattices Energies Factorizable secular equations Reality of spectrum 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Messiah, A.: Quantum Mechanics I. North Holland, Amsterdam (1961) Google Scholar
  2. 2.
    Znojil, M.: Phys. Rev. D 80, 045022 (2009) MathSciNetADSCrossRefGoogle Scholar
  3. 3.
    Znojil, M.: J. Phys. A, Math. Theor. 43, 335303 (2010) MathSciNetCrossRefGoogle Scholar
  4. 4.
    Znojil, M.: Phys. Rev. D 80, 105004 (2009) ADSCrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC 2010

Authors and Affiliations

  1. 1.Nuclear Physics Institute ASCRŘežCzech Republic

Personalised recommendations